Renowned holistic physician Dr. David Brownstein announced yesterday:  “A new study in the Archives of Medicine (published online May 21, 2012) destroys the fictional theory of treating osteoporosis with bisphosphonate drugs…Bisphosphonate drugs (Fosamax, Boniva, Actonel, and Zometa) were found to significantly increase the risk of atypical bone fractures… These drugs should be pulled from the market.  Their use has never conclusively been shown to lower fracture risk.  Remember, osteoporosis is not the result of a deficiency of bisphosphonate drugs.  It results from a combination of factors including eating a poor diet as well as nutritional and hormonal imbalances.    A better approach is to use a therapy that treats the underlying cause of osteoporosis.  This includes eating a healthier diet, avoiding antacid medication and balancing the hormonal system with the use of bioidentical, natural hormones.”

Here’s the link to the article:  http://drdavidbrownstein.blogspot.com/

Tags: , ,

3 Comments on Post by Dr. David Brownstein: “Another Nail In The Coffin for Bisphosphonate Drugs”

  1. Kathy says:

    Tracy, I would suggest seeing a naturopathic physician or a specialist who uses natural methods to heal. I am not a doctor, so I cannot suggest medications. However, I can tell you that my health improved greatly when I switch to the 80% alkaline / 20% acid diet. For more information, see the “Foundations” articles on this website.

    Jim, before embracing Forteo as a drug of choice, please read this article by Vivian Goldschmidt, MA, of SaveOurBones.com: http://saveourbones.com/forteo/. You may be surprised at the chance you are taking!

  2. Tracy says:

    My father has severe osteoporosis in his spine, compression fractures and arthritis. I just finished getting yelled and humiliated because I refused to put him on Fosamax. We were already doing some things right but he is getting worse so we are upping our efforts. What are the top things you would suggest for helping to combat this progression and to keep him off Fosamax. Any advice on what to say to his doctor the next time I get berrated for not going the Fosamax way?

Leave a Reply